Post # 1
About two hours ago, I finally gave in to the migraine that was building up and took an Excedrin Migraine for it. It worked for relieving some of the pain (the stabby blinding part of it) but now my heart is racing to the point of nausea and shaking hands. It’s not that I’m worried about the reaction (it’s happened before, especially when I’m very tired or haven’t eaten before taking the medicine), it’s just that it’s incredibly uncomfortable. I don’t like the jittery feeling!
Sigh. That’s all.
Post # 3
I really hope you feel much better soon. I know how unsettling that racing heart thing is.
Post # 4
=/ I’m sorry honey. I know how you feel, been suffering migraines for the past ten years.
I count my breathing when my heart races. Seems to help.
Post # 5
Most migraine medications have a good dose of caffine in them. You could be experiencing the side effects of all that caffine hitting you at once. I’d take a deep breaths, lay down, and wait a bit for the shakes to go away.
And remember… if it gets worse, call a doctor!
Post # 6
i hope you are feeling better today, any updates?